# SDR GTIA010101

- Difficulty date: April 9, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Part number: 95607887
- Part serial: OCT801392
- Condition: Leaking
- Location: Nr 1 Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 284 - ACY - FOUND NR 1 BRAKE IS LEAKING AT AFT UPPER FITTING.  REMOVED AND REPLACED NR 1 BRAKE ASSEMBLY IAW DC-9 MM 32-40-01.  OPS AND LEAK CHECK GOOD AT THIS TIME.  (M)
